# SDR 9509021141

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Le Skin
- Condition: Cracked
- Location: Ws 610.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'T' CHECK, FOUND CRACKS IN THE RIGHT WING FIXED LEADING EDGE SKIN, XOS 610.8; ARB 1137-4 WEB AND ARB 1137-9 TEE.  REPAIRED ALL PER EA 11-98524.
